# SDR AWXA960365

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGBPW
- Make and model: Boeing 737275
- Aircraft serial: 20958
- System (JASC): 3520 · Passenger Oxygen System
- Part: Flow Contl Unit
- Part number: 225047
- Condition: Inoperative
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 7820 - DURING ROUTINE SCHEDULED C-9 MAINTENANCE CHECK, WHILE WORKING PASSENGER OXYGEN SYSTEM CHECK, FOUND ELECTRO-PNEUMATIC CONTINUOUS FLOW CONTROL UNIT AND FUNCTIONAL TEST GOOD IAW MM 35-21-21, 35-21-0.  (M)
